| Catalog Number |
FF-410535 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain, anxiety product/procedure.
Event or Problem Description
Healthcare professional reported a right side pain and right side implant removal from textured to smooth due to the concerns of the product.Healthcare professional also reported right side implant rupture.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed broken on radius side assessed as unidentified (tear) opening and missing piece of shell assessed as inconclusive.(shell thickness within specification).Pain: not applicable as the event is not related to the device.Anxiety-product/procedure: not applicable as the event is not related to the device.Additional observations: observed creases on the device.Observed wear abrasion on the device.Red particles observed on the surface of the device.